Open Access
Translator Disclaimer
June, 1960 Simplified Estimation from Censored Normal Samples
W. J. Dixon
Ann. Math. Statist. 31(2): 385-391 (June, 1960). DOI: 10.1214/aoms/1177705900

Abstract

Estimators of mean and standard deviation for censored normal samples which are based on linear systematic statistics and which use simple coefficients are almost as efficient as estimators using the best possible coefficients. Estimators are given for samples of size $N \leqq 20$ for censoring at one extreme and for several types of censoring at both extremes.

Citation

Download Citation

W. J. Dixon. "Simplified Estimation from Censored Normal Samples." Ann. Math. Statist. 31 (2) 385 - 391, June, 1960. https://doi.org/10.1214/aoms/1177705900

Information

Published: June, 1960
First available in Project Euclid: 27 April 2007

zbMATH: 0093.15802
MathSciNet: MR119358
Digital Object Identifier: 10.1214/aoms/1177705900

Rights: Copyright © 1960 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.31 • No. 2 • June, 1960
Back to Top